Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Asthmatic, suffering with thrush, weak kidneys, use pads, eat probiotic yoghurt. Suggestions?

I am an asthmatic 66 years old am on Symbicort & Ventolin . In the past 20 years I have been suffering with Thrush. I have only just learned in past 8-10 years that I must rinse my mouth out after every puff. I have to use a pad all the time because of weak kidneys. It can get pretty annoying at times. I eat a lot of probiotic yoghurt which has acidophilus & it is also organic.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOUR ASTHMA SEEM TO BE FROM FOODS AS SUGESTED BY HISTORY
AND MOSTLY MILK IS CULPRIT AS IN YOUR TYPE OF DISESE ADS MILK HAS ANIMAL PROTEINS AND THEY ARE NON COMPETIBLE WITH HUMAN POTEINS THEY CAUSE MANY DISEASES INCLUDING ASTHMA
WITHDRAW MILK AND DIARY PROTEINS COMPLETELY AND IT WILL REVERSE IN 3 WK
TO 3 MONTHS
GET ALSO BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR OTHER COMMON FOOD LIKE WHEAT POTATO CHANA RICE NUTS EGG OR ANY OTHER YOU THINK CAN BE
OU WILL HAVE MAGIC EFFECT AFTR WITHDRAWL OF FOODS I AMSURE
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor